Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Experiencing high fever. Had extreme migraines. What next?

Yesterday I was experiencing high fever (103.8 at the most) but my fever is gone now, i had extreme migranes and it really hurt to swallow . In the back of my throat it feels like there is an indention and that s where the pain is coming from when I swallow i m pretty sure. It started up and got really bad within a span of about 3 hours and then continued to get worse. I went to sleep and when I woke up in the morning it was worse than before. It s been a day and my fever is gone and so are my headaches but my throat feels the same. Do you have any idea of what it could be?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
7it is acute sinusitis pain
dry irritating post nasal drip can cause thrat problen and headaches
take tab metrogyl 200 mgm twice a day
tab allegra 120 mgm twice a day
syp tossex 1/2 tsf bd
cap moza plus empty stomach
tab flunarazine 5 mgm night
take tab diclofenic for pain and meftal or fever
course is for 2 week
and get xray pns and decide further management
Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor